Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

How to postpone periods?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 9400 Questions
Question
hi my periods is scheduled on 16thaugust,but for some personal reasons, I want to postpone it for a few,days(3-4).I met a gynaecologist and she gave me martinor 15mgs ,(2 tabs per day).Is it a good medicine?

Posted Sat, 23 Aug 2014 in Women's Health
 
 
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer:
It is the correct medication ma'am, and good

Detailed Answer:
Hello ma'am and welcome.

Thank you for writing to us.

I have gone through your query with diligence and would like you to know that I am here to help.

The tablet prescribed by your doctor martinor, contains the active ingredient norethisterone which is the exact medication to be used for delaying your periods. Use these pills for as long as you wish to delay your periods. As soon as you wish to have your period, discontinue taking the pills and you should experience a withdrawal bleed (your period) within 3-5 days.

I hope you find my response helpful. Please feel free to write back to me for any further clarifications, I would be more than happy to help you.

Best wishes.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor